# SDR SWIA201439787

- Difficulty date: October 24, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 23,996 hours, 20,387 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP, CENTER FLAP VANE L/E CAP IS WORN.  C-CHECK REPLACED RT INBD FLAP, CENTER FLAP VANE CAP IAW SRM.
